Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 10 benadryl all at once psychobot5000

Posted by yxibow on August 25, 2006, at 3:19:02

In reply to Re: 10 benadryl all at once, posted by psychobot5000 on August 24, 2006, at 22:13:25

> Benadryl can be dangerous to the heart in high doses--it causes fast heart-beat, but at least you can check for that. If you take a high dose of benadryl--The OTC limit is 50mg--2 pills--then you must check your pulse to make sure it's not above what it would normally be.
>
> But it also can cause changes in the electrical conductivity of your heart, and that can't be checked so simply. In any case, if you find your heart beating hard, or above 90-100 beats per minute, while at rest, then...that's bad.
>
> For the sake of heart health (as well as other issues), I hope you find an alternative! Good luck!
>

Yes I would concur with the tachycardia -- the times I took benadryl as a kid (and I think more recently... I don't know, I generally would take claritin or something if I needed such a thing these days) I would get a fast heart beat and be more awake before getting sleepy. I think - its hard to remember.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:679443
URL: http://www.dr-bob.org/babble/20060818/msgs/679886.html